Certain vaccines have been known to cause epilepsy for years

Christina England

Vactruth.com

05/09/2010

Over the recent months there have been several articles highlighting cases where children have had seizures after vaccines. This is being portrayed as something new. A sudden rise in children having seizures after the flu vaccine in Western Australia caused the vaccine to be suspended while an investigation took place. The HPV vaccine Gardasil, is another vaccine causing great concern, after many parents reported seizures after their children were vaccinated.

This week the focus has moved to the DPT vaccine.

Articles have been appearing in the headlines reporting that babies have experienced seizures after the DPT vaccine. A few examples are listed below.

Vaccine Triggers Early Start Of Infant Epilepsy

Vaccine linked to earlier onset of seizures

This is nothing new. Parents and doctors have been raising concerns regarding the DPT vaccine since the 1970’s. This original letter is from a concerned Prof of Neurology raising the issue in 1979 is a strong example.

PG

Author: Leslie Carol Botha

Author, publisher, radio talk show host and internationally recognized expert on women's hormone cycles. Social/political activist on Gardasil the HPV vaccine for adolescent girls. Co-author of "Understanding Your Mood, Mind and Hormone Cycle." Honorary advisory board member for the Foundation for the Study of Cycles and member of the Society for Menstrual Cycle Research.